# SDR DLL10952544

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV - LT MLG FITTING FLANGE FOR RETRACT ACTUATOR LOWER SURFACE IS CORRODED.  REPAIRED PER SRM 57-14-00, FIG 804.
